# SDR SWIA201230004

- Difficulty date: March 9, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 21,224 hours, 19,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT ROWS 2 AND 10 ARE OUT.  (FLT 5342)  RELAMPED EMERGENCY LIGHTS.
